# SDR FDEA200905181717

- Difficulty date: May 18, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 56,929 hours, 10,706 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6027511
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING, EXISTING REPAIR FOUND ON NR 3 SLAT LOWER SURFACE. EXISTING REPAIR EVALUATED AND FOUND NOT IAW SRM 57-00-01 FIG.8 VOL.1 REV.40. REPAIR   CARRIED OUT AS PER SRM 57-00-01 FIG.8 VOL.1 REV.40. (MAJOR REPAIR)
